# SDR SIMA2018052118002

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,060 hours, 28,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIPS AT ROWS 8 - 9  AND ROWS  10 - 11,  AND RT AND LT OVERWING EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE INVERTER ASSY NR 5 IAW MM 33-50-11. OPS CHECKED GOOD .
